Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 88, NWS St. Louis, MO

March 20, 2020Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 20, 2020, 3:06 PM CDT for Lincoln County, Missouri. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 20, 2020, 3:06 PM CDT (20:06 UTC)
Expired
Mar 24, 2020, 10:15 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7). The gauge peaked at 24.45 ft at Mar 20, 2020, 9:00 PM CDT.

actionminormoderate2224262803/2003/2103/2203/2303/2403/25
Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

168 
WGUS43 KLSX 202006
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
306 PM CDT Fri Mar 20 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri...

  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-220206-
/O.NEW.KLSX.FL.W.0088.200320T2006Z-000000T0000Z/
/OMNM7.1.ER.200320T1754Z.200327T1800Z.000000T0000Z.NO/
306 PM CDT Fri Mar 20 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River at Old Monroe
* until further notice.
* At  2:30 PM Friday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to continue rising to near 25.8 feet by 
  Friday early afternoon. Additional rises may be possible 
  thereafter.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/21  03/22  03/23  03/24  03/25

Cuivre River
  Old Monroe      24.0   24.14      24.5   24.5   24.4   24.5   24.7

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$
8 follow-up statements
374 
WGUS83 KLSX 210125
FLSLSX

Flood Statement
National Weather Service St Louis MO
825 PM CDT Fri Mar 20 2020

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing

...The flood warning continues for the following rivers in Missouri...

  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-220124-
/O.CON.KLSX.FL.W.0088.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.200320T1754Z.200328T0000Z.000000T0000Z.NO/
825 PM CDT Fri Mar 20 2020

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until further notice.
* At  7:30 PM Friday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 24.6 feet by early Saturday 
  morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/21  03/22  03/23  03/24  03/25

Cuivre River
  Old Monroe      24.0   24.41      24.6   24.0   24.0   24.0   24.2

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$

MOC111-210155-
/O.CAN.KLSX.FL.W.0081.000000T0000Z-200322T1048Z/
/EWMM7.1.ER.200319T2035Z.200320T0645Z.200320T2118Z.NO/
825 PM CDT Fri Mar 20 2020

The Flood Warning is cancelled for
  the Middle Fabius River near Ewing.
* At  7:30 PM Friday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at  4:18 PM Friday.
* The river will continue falling to 6.9 feet by Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/21  03/22  03/23  03/24  03/25

Middle Fabius River
  Ewing           12.0   11.35       9.7    6.9    5.4    4.7    4.4

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

$$
595 
WGUS83 KLSX 211525
FLSLSX
Flood Statement
National Weather Service St Louis MO
1025 AM CDT Sat Mar 21 2020

...The flood warning continues for the following rivers in Missouri..

  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-222124-
/O.CON.KLSX.FL.W.0088.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.200320T1754Z.200321T0245Z.000000T0000Z.NO/
1025 AM CDT Sat Mar 21 2020

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until further notice.
* At  9:30 AM Saturday the stage was 23.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Wednesday before
  midnight and continue to rise to near 24.4 feet by Thursday 
  evening. Additional rises are possible thereafter.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/22  03/23  03/24  03/25  03/26

Cuivre River
  Old Monroe      24.0   22.96      22.2   22.1   22.6   23.5   24.3


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
891 
WGUS83 KLSX 220118
FLSLSX

Flood Statement
National Weather Service St Louis MO
818 PM CDT Sat Mar 21 2020

...The flood warning continues for the following rivers in Missouri...

  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-230117-
/O.CON.KLSX.FL.W.0088.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.200320T1754Z.200321T0245Z.000000T0000Z.NO/
818 PM CDT Sat Mar 21 2020

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until further notice.
* At  7:30 PM Saturday the stage was 22.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Wednesday before
  midnight and crest near 24.4 feet by Thursday evening.
* Impact:  At 24.0 feet...Initial flooding upstream.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/22  03/23  03/24  03/25  03/26

Cuivre River
  Old Monroe      24.0   22.29      22.2   22.1   22.6   23.5   24.3

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$
330 
WGUS83 KLSX 221431
FLSLSX
Flood Statement
National Weather Service St Louis MO
931 AM CDT Sun Mar 22 2020

...The flood warning continues for the following rivers in Missouri...

  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-232030-
/O.CON.KLSX.FL.W.0088.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.200320T1754Z.200321T0245Z.000000T0000Z.NO/
931 AM CDT Sun Mar 22 2020

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until further notice.
* At  8:30 AM Sunday the stage was 22.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Wednesday before
  midnight and crest near 24.4 feet by early Friday morning.
* Impact:  At 24.0 feet...Initial flooding upstream.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/23  03/24  03/25  03/26  03/27

Cuivre River
  Old Monroe      24.0   21.97      22.1   22.6   23.4   24.2   24.3


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
233 
WGUS83 KLSX 230118
FLSLSX
Flood Statement
National Weather Service St Louis MO
818 PM CDT Sun Mar 22 2020

...The flood warning continues for the following rivers in 
Missouri...

 
  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-240117-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-200329T1800Z/
/OMNM7.1.ER.200320T1754Z.200321T0245Z.200328T0600Z.NO/
818 PM CDT Sun Mar 22 2020

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Sunday March 29.
* At  7:30 PM Sunday the stage was 21.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Thursday morning
  and crest near 24.1 feet Thursday afternoon. The river is forecast 
  to fall below flood stage Saturday morning.
* Impact:  At 24.0 feet...Initial flooding upstream.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/23  03/24  03/25  03/26  03/27

Cuivre River
  Old Monroe      24.0   21.91      21.9   22.4   23.3   24.0   24.1


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
059 
WGUS83 KLSX 231543
FLSLSX
Flood Statement
National Weather Service St Louis MO
1043 AM CDT Mon Mar 23 2020

...The flood warning continues for the following river in 
Missouri...

 
  Cuivre River at 
  
      Old Monroe
      

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-242143-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-200331T1800Z/
/OMNM7.1.ER.200320T1754Z.200327T0000Z.200330T0600Z.NO/
1043 AM CDT Mon Mar 23 2020

The Flood Warning continues for
  The Cuivre River at Old Monroe
* Until further notice.
* At 9:30 AM Monday the stage was 22.0 feet.
* Flood stage is 24.0 feet.
* The river is forecast to rise above flood stage Wednesday 
  evening and crest near 25.1 feet Thursday evening. 
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/24  03/25  03/26  03/27  03/28

Cuivre River
  Old Monroe      24.0   22.00      22.3   23.3   24.8   25.0   24.8


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
931 
WGUS83 KLSX 240315
FLSLSX
Flood Statement
National Weather Service St Louis MO
1015 PM CDT Mon Mar 23 2020

...The flood warning continues for the following rivers in 
Missouri...

 
  Cuivre River at Old Monroe

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-250314-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-200401T0000Z/
/OMNM7.1.ER.200320T1754Z.200327T0000Z.200330T1200Z.NO/
1015 PM CDT Mon Mar 23 2020

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Tuesday March 31.
* At  9:30 PM Monday the stage was 22.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Wednesday 
  afternoon and to crest near 25.1 feet by Thursday evening. The 
  river is forecast to fall below flood stage by Monday morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/24  03/25  03/26  03/27  03/28

Cuivre River
  Old Monroe      24.0   22.42      22.5   23.3   24.8   25.1   24.8


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
241 
WGUS83 KLSX 241515
FLSLSX
Flood Statement
National Weather Service St Louis MO
1015 AM CDT Tue Mar 24 2020

...The flood warning is cancelled for the following river in 
Missouri...

 
  Cuivre River at 
  
      Old Monroe
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation 
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-241545-
/O.CAN.KLSX.FL.W.0088.000000T0000Z-200401T0000Z/
/OMNM7.N.ER.200320T1754Z.000000T0000Z.000000T0000Z.NO/
1015 AM CDT Tue Mar 24 2020

The Flood Warning is cancelled for
  The Cuivre River at Old Monroe.
* At 9:30 AM Tuesday the stage was 22.5 feet.
* Flood stage is 24.0 feet.
* The river is forecast to crest below flood stage near 23.7 feet
  this weekend.


&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/25  03/26  03/27  03/28  03/29

Cuivre River
  Old Monroe      24.0   22.47      22.8   23.3   23.6   23.7   23.7


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 20, 12:34 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Mar 20, 12:34 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1234 PM CDT Fri Mar 20 2020

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 336 AM CDT Fri Mar 20 2020

A stout cold front is currently racing through the CWA, with
drastically cooler temperatures and gusty north winds immediately
behind it. The front will continue through the area today as high
pressure builds into the Northern Plains. As the front moves
through the region this morning, I can't rule showers developing
along or just behind the front. However, a considerable inversion
above the boundary layer will keep any shower coverage rather
limited. Otherwise, we can expect to see temps fall through the
day with northerly winds gusting as high as 30 kts through the
afternoon. There will be a noticeable bite to the air tonight,
with temps bottoming out in the mid to upper 20s across the
region. We'll largely remain under the influence of the previously
mentioned high into the weekend as it pushes into the Great
Lakes, keeping things cool and dry on Saturday.

BSH

.LONG TERM...  (Saturday Night through Thursday)
Issued at 336 AM CDT Fri Mar 20 2020

Guidance continues to show a shortwave moving through the region
on Sunday, likely supporting precip as a weak low pressure system
pushes a warm front into the Mid-Mississippi Valley. Thermal
profiles are forecast to be marginally supportive of a mix of rain
and snow on Sunday. However, with marginal temperatures, light
QPF, and warm ground temps, snow accumulations will likely be light
and limited to elevated or grassy surfaces.

On the heels of Sunday's system, yet another shortwave will begin to
build in from the western CONUS on Monday. In response, a surface
low will develop over the Central Plains Monday before moving
through the low-to-mid Mississippi Valley on Tuesday. The track of
the low varies depending on the model of choice, though it
generally looks like our region will remain north of the warm
sector. Accordingly, while showers again look likely on Tuesday,
thunder chances will be much more limited and tied to whether
elevated instability can push into our region.

Southwest upper level flow is forecast to take hold by mid-week,
keeping the pattern fairly active through the end of the period.
However, beyond Tuesday, guidance specifics regarding precip
timing and placement begin to diverge quite a bit. We're therefore
going with a fairly low confidence precip forecast on Wednesday
and Thursday. That said, this pattern should allow temps to build
back toward seasonal normals, though specific highs and lows are
of course largely dependent on when precip moves through the area.

BSH

&&

.AVIATION...  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1229 PM CDT Fri Mar 20 2020

Post-frontal stratus blankets the region at midday resulting in
widespread MVFR flight conditions. Satellite trends show the
clearing is slow and the new forecasts delay the clearing in
general with the St. Louis terminals not clearing until Saturday
morning. Flight conditions with the stratus should remain MVFR.
Gusty northwest winds will slowly diminish during the later part
of the afternoon and especially after 00z.

SPECIFICS FOR KSTL:

Post-frontal stratus blankets the region at midday resulting in
widespread MVFR flight conditions. Satellite trends show the
clearing is slow and the new forecast delays the clearing with
KSTL not clearing until Saturday morning. Flight conditions with
the stratus should remain MVFR. Gusty northwest winds will slowly
diminish during the later part of the afternoon and especially
after 00z.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 20, 4:04 AM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
404 AM CDT Fri Mar 20 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-210915-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
404 AM CDT Fri Mar 20 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:35 PM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Mar 20, 1:43 AM CDTAreal Flood WarningLSXReynolds6 hr
Mar 20, 10:10 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau23 hr
Mar 20, 10:51 AM CDTRiver Flood WarningLSXJefferson10 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.